# SDR AALA202506308645

- Difficulty date: June 27, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N987NN
- Make and model: Boeing 737823
- Aircraft serial: 33247
- Aircraft time: 26,247 hours, 11,336 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT MAIN AFT FUEL PUMP WILL NOT SHUT OFF.   (OPEN).
